# SDR DALA2021100506082

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 53,955 hours, 36,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO STR30 STA870-990. (MKD). SUMMARY SEE NRC 056-0008:5331-2001/002 00294: REPAIRED PER B717 SRM 53-20-05-2R PROCEDURE 1. (LP #1971678)
